Aa
A
A
Close
Avatar_universal
ngu and moxifloxacin
i have persistent burning and soreness for months in my urethra. i also have burning in anal area. all tests have been negative. i suspect ngu but have already taken doxycyolin (twice for 14 days each) and azithromycin along with a few other drugs.

has anyone here taken moxifloxacin for ngu and how did it effect you. were you cured?did you get nasty side effects.
please lmk as I really would appreciate it.
thank you.
Cancel
1 Answers
Page 1 of 1
3230354_tn?1381309286
I think the meds you have taken would be more than sufficient to treat NGU so I don't think this is the cause. Has your doctor examined your prostate? The symptoms you describe could very well be linked to prostatitis.
Comment
Cancel
3230354_tn?1381309286
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
ngu and moxifloxacin
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources